mdh.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Perturbed Renewal Equations with Non-Polynomial Perturbations
Mälardalens högskola, Akademin för utbildning, kultur och kommunikation. (Analytical Finance)ORCID-id: 0000-0002-0835-7536
2010 (engelsk)Licentiatavhandling, med artikler (Annet vitenskapelig)
Abstract [en]

This thesis deals with a model of nonlinearly perturbed continuous-time renewal equation with nonpolynomial perturbations. The characteristics, namely the defect and moments, of the distribution function generating the renewal equation are assumed to have expansions with respect to a non-polynomial asymptotic scale: $\{\varphi_{\nn} (\varepsilon) =\varepsilon^{\nn \cdot \w}, \nn \in \mathbf{N}_0^k\}$  as $\varepsilon \to 0$, where $\mathbf{N}_0$ is the set of non-negative integers, $\mathbf{N}_0^k \equiv \mathbf{N}_0 \times \cdots \times \mathbf{N}_0, 1\leq k <\infty$ with the product being taken $k$ times and $\w$ is a $k$ dimensional parameter vector that satisfies certain properties. For the one-dimensional case, i.e., $k=1$, this model reduces to the model of nonlinearly perturbed renewal equation with polynomial perturbations which is well studied in the literature.  The goal of the present study is to obtain the exponential asymptotics for the solution to the perturbed renewal equation in the form of exponential asymptotic expansions and present possible applications.

The thesis is based on three papers which study successively the model stated above. Paper A investigates the two-dimensional case, i.e. where $k=2$. The corresponding asymptotic exponential expansion for the solution to the perturbed renewal equation is given. The asymptotic results are applied to an example of the perturbed risk process, which leads to diffusion approximation type asymptotics for the ruin probability.  Numerical experimental studies on this example of perturbed risk process are conducted in paper B, where Monte Carlo simulation are used to study the accuracy and properties of the asymptotic formulas. Paper C presents the asymptotic results for the more general case where the dimension $k$ satisfies $1\leq k <\infty$, which are applied to the asymptotic analysis of the ruin probability in an example of perturbed risk processes with this general type of non-polynomial perturbations.  All the proofs of the theorems stated in paper C are collected in its supplement: paper D.

sted, utgiver, år, opplag, sider
Västerås: Mälardalen University , 2010. , s. 98
Serie
Mälardalen University Press Licentiate Theses, ISSN 1651-9256 ; 116
Emneord [en]
Renewal equation, perturbed renewal equation, non-polynomial perturbation, exponential asymptotic expansion, risk process, ruin probability
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
URN: urn:nbn:se:mdh:diva-9354ISBN: 978-91-86135-58-4 (tryckt)OAI: oai:DiVA.org:mdh-9354DiVA, id: diva2:302104
Presentation
2010-05-07, Kappa, Hus U, Högskoleplan 1, Mälardalen University, 13:15 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2010-03-04 Laget: 2010-03-04 Sist oppdatert: 2015-06-29bibliografisk kontrollert
Delarbeid
1. Nonlinearly Perturbed Renewal Equation with Perturbations of a Non-polynomial Type
Åpne denne publikasjonen i ny fane eller vindu >>Nonlinearly Perturbed Renewal Equation with Perturbations of a Non-polynomial Type
2010 (engelsk)Inngår i: Proceedings of the International Symposium on Stochastic Models in Reliability Engineering, Life Science and Operations Management, Beer Sheva, 2010. / [ed] Frenkel, I., Gertsbakh, I., Khvatskin L., Laslo Z. Lisnianski, A., Beer Sheva: SCE - Shamoon College of Engineering , 2010, s. 754-763Konferansepaper, Publicerat paper (Fagfellevurdert)
Abstract [en]

The object of study is a model of nonlinearly perturbed continuous-time renewal equation with multivariate non-polynomial perturbations. The characteristics of the distribution generating the renewal equation are assumed to have expansions in the perturbation parameter with respect to a non-polynomial asymptotic scale which can be considered as a generalization of the standard polynomial scale. Exponential asymptotics for such a model are obtained and applications are given.

sted, utgiver, år, opplag, sider
Beer Sheva: SCE - Shamoon College of Engineering, 2010
Emneord
Renewal equation, nonlinear perturbation, non-polynomial perturbation, exponential asymptotic expansion, risk process, ruin probability
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-9347 (URN)
Konferanse
The International Symposium on Stochastic Models in Reliability Engineering, Life Sciences and Operations Management. February 8-11, 2010. Beer Sheva, Israel.
Tilgjengelig fra: 2010-03-03 Laget: 2010-03-03 Sist oppdatert: 2015-08-06bibliografisk kontrollert
2. Exponential asymptotic expansions and Monte Carlo studies for ruin probabilities
Åpne denne publikasjonen i ny fane eller vindu >>Exponential asymptotic expansions and Monte Carlo studies for ruin probabilities
(engelsk)Inngår i: Journal of Statistical Planning and Inference, ISSN 0378-3758, E-ISSN 1873-1171Artikkel i tidsskrift (Fagfellevurdert) Submitted
Abstract [en]

This paper presents the exponential asymptotic expansions for the ruin probability in a special model of non-linearly perturbed risk processes with non-polynomial perturbations. Monte Carlo studies are performed to investigate the accuracy and other properties of the asymptotic formulas.

Emneord
perturbed risk process; renewal equation; ruin probability; nonlinear perturbation; non-polynomial perturbation; Monte Carlo simulation
Identifikatorer
urn:nbn:se:mdh:diva-9352 (URN)
Tilgjengelig fra: 2010-03-04 Laget: 2010-03-04 Sist oppdatert: 2017-12-12bibliografisk kontrollert
3. Exponential asymptotics for nonlinearly perturbed renewal equation with non-polynomial perturbations
Åpne denne publikasjonen i ny fane eller vindu >>Exponential asymptotics for nonlinearly perturbed renewal equation with non-polynomial perturbations
2008 (engelsk)Inngår i: Journal of Numerical and Applied Mathematics, ISSN 0868-6912, Vol. 96, nr 1, s. 173-197Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The model of nonlinearly perturbedcontinuous-time renewal equation is studied in this paper.The perturbation conditions considered involve asymptoticalexpansions with respect to asymptotic scale$\{\varphi_{n,m}(\varepsilon) = \varepsilon^{n +m\omega}\}$,with $n, m$ being non-negative integers and $\omega >1$ beingirrational number. Such asymptotical scale results in non-polynomialtype of asymptotic expansions for solutions for perturbed renewalequations. An example of risk processes with perturbations describedabove and asymptotic expansions in diffusion approximation for ruinprobabilities in this model are given.

sted, utgiver, år, opplag, sider
Kiev: TBiMC, 2008
Emneord
Renewal equation, nonlinear perturbation, non-polynomial perturbation, exponential asymptotic expansion, risk process, ruin probability
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-5285 (URN)
Tilgjengelig fra: 2009-02-13 Laget: 2009-02-13 Sist oppdatert: 2015-06-29bibliografisk kontrollert

Open Access i DiVA

fulltekst(225 kB)461 nedlastinger
Filinformasjon
Fil FULLTEXT01.pdfFilstørrelse 225 kBChecksum SHA-512
f75b07455b7c0c8f0ea4dd0031348b67981b2d5a146d5ff92e231cd3970e5ffe524a4b564e88ef395b8bba06f402182c4ce6a646a80421f0d394a718e689a2d2
Type fulltextMimetype application/pdf

Personposter BETA

Ni, Ying

Søk i DiVA

Av forfatter/redaktør
Ni, Ying
Av organisasjonen

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 461 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

isbn
urn-nbn

Altmetric

isbn
urn-nbn
Totalt: 174 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf